# SDR FDEA200903110889

- Difficulty date: March 11, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 55,243 hours, 9,241 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2890502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT TRACK NR 14 CUTOUT FOUND CRACKED AT CORNER   EDGE.  OUT CRACKED CORNER EDGE, TRIMMED OFF AND REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I REVISION   40. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REVISION 107.
